# SDR CA051208003

- Difficulty date: November 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: AN6A
- Condition: Wrong Part
- Location: Landing Gear
- Part time: 288 hours
- Component: Frame Assembly, Dhav, C2FS3203A
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: A, C

## Discrepancy

WRONG BOLTS INSTALLED AT LOWER FUSELAGE STRUT TO BIRDCAGE STRUCTURE.  AN6-A INSTALLED, SHOULD BE AN176-13A CLOSE TOLERANCE BOLTS, AS PER DEHAVILLAND DRAWING C2FS5123A.
